# SDR AALA201906219004

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 60,180 hours, 26,627 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AUTOPILOT #1 DISCONNECTED DURING DESCENT, FMGC 1 INOPERATIVE OFFSET TO FIRST OFFICER'S SIDE AUTOPILOT 1 INOPERATIVE. MAINTENANCE FAC 1 PER 24-00-00, NO DEFECTS NOTED.
